# SDR AALA202406181917

- Difficulty date: June 14, 2024
- Submitted: June 18, 2024
- Operation: Air carrier
- Aircraft: N838AA
- Make and model: Boeing 787-9
- Aircraft serial: 40659
- Aircraft time: 23,294 hours, 2,903 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Part number: UNKNOWN
- Condition: Loose
- Location: Fwd Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE:  R1 FA SEAT FLASHLIGHT WILL NOT TEST. MAINTENANCE REPLACED FLASH LIGHT BRACKET AT R1 FA SEAT IAW BOEING B787-A-25-64-00-00B-921A-A.
